# SDR SWAA2022031052872

- Difficulty date: July 7, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 12,909 hours, 5,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 120 BF CRACKED / R&R'D PANEL PER MM 25-52-10
